MathSciNet Relay Station
MathSciNet bibliographic data
MR809949 20G05 (20G40)
Cline, Edward T.; Parshall, Brian J.; Scott, Leonard L. On injective modules for infinitesimal algebraic groups. I. J. London Math. Soc. (2) 31 (1985), no. 2, 277–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement